# SDR 06FDEA0254

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA BS 1997 FRAME, FORWARD SIDE/LOWER LEG/BOTTOM SIDE AT LONGERON L43-R AND EXTENDING 2 FASTENERS EITHER SIDE OF LONGERON.  REMOVED FRAME AND SPLICES IAW DC 10 SRM 51-35-01 VOL II.  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL II.  FOUND OUT OF LIMITS IAW DC 10 SRM 53-00-01 VOL II FIG 1B.  FORMED FRAME SECTION AND SPLICES IAW DAC DRAWING AJC1363  AND DC 10 SRM 53-30-00 VOL I FIG 5.  ALODINED AND PRIMED IAW DC 10 SRM 51-21-01 VOL II.  LOCATED, DRILLED, AND INSTALLED IAW DC 10 SRM 51-35-01 VOL II SIGNED BY TIMCO MECH 1985 AND QC352,  THIS IS A MAYOR REPAIR.
